International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

20 June 2003

Volume 42, Issue 5

Pages 465–580

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. A numerical study of the propulsive efficiency of a flapping hydrofoil (pages 493–526)

      G. Pedro, A. Suleman and N. Djilali

      Article first published online: 21 MAY 2003 | DOI: 10.1002/fld.525

    2. Numerical simulation of the unsteady behaviour of cavitating flows (pages 527–548)

      O. Coutier-Delgosha, J. L. Reboud and Y. Delannoy

      Article first published online: 21 MAY 2003 | DOI: 10.1002/fld.530

    3. Development of a parallel storm surge model (pages 549–580)

      Justin R. Davis and Y. Peter Sheng

      Article first published online: 21 MAY 2003 | DOI: 10.1002/fld.531

SEARCH

SEARCH BY CITATION